# SDR SIMA2011313004

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 25,942 hours, 23,564 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3305 THE CREW REPORTED THE SIDE LIGHTING IN CABIN, RIGHT SIDE FROM 5TH ROW THRU 12 ROW AND 15 ROW THRU 18, AND LEFT SIDE FROM ROW 9 THRU 11 AND 15 THRU 18 STOPPED WORKING; ACRID SMELL ACCOMPANIED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED SIDE PANEL LIGHTS, INVERTER, BALLAST; NO DAMAGE FOUND.  RESET AIRCRAFT ELECTRCAL POWER.  ALL LIGHTS OPERATING NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
